# SDR SWAA2024041762271

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT TRANSITION ANGLE (SIDE PLATE) HAS CORROSION AT NUTPLATE SCREW HOLES AT STA 727F+9 INCHES TO STA 727F+13 INCHES. AREA MARKED.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.038' REMAINING THICKNESS). SIDEPLATE (TRANSITION ANGLE) IS OUT OF LIMITS PER  SRM 53-00-53-1A-2.;[02] REMOVED AFT CARGO LH SIDEPLATE (TRANSITION ANGLE) STA 727 TO 847; LBL 21.;[03] OK TO INSTALL REPAIR PART.;[04] REMOVED AND REPLACED LH SIDEPLATE (TRANSITION ANGLE) STA 727 TO 847; RBL 21 PER SRM 51-40-02 AND SRM 53-00-53-1A-2.;[05] REMOVED AND REPLACED LH SIDEPLATE (TRANSITION ANGLE) STA 727 TO 847; LBL 21 PER SRM 51-40-02 AND SRM 53-00-53-1A-2. CORRECT BL LOCATION.;[06] INSPECTED WORK PERFORMED
